He pulled out and three days after I took plan b I got my period again. I'm now due for my period and I'm two weeks late. I've also taken the pill before and I took it four hours after this incident.
Plan b is a large dose of hormones. It causes you to bleed like you did and your period to be late. It is an emergency contraceptive. Emergencies are the condom broke or rape, not you didn't feel like using protection. This is because of the fact that it has a failure rate of 5-20 % compared to birth control which has a failure rate of less then 1%:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2013 • 2 answers
Updated 28 Apr 2015 • 1 answer
Updated 5 Aug 2015 • 1 answer
Plan B One-Step - I had unprotected sex on August 4th and took a plan b pill 24 hours later, he says
Updated 10 Aug 2015 • 1 answer
Updated 16 Mar 2016 • 1 answer